# SDR SWAA2017042013255

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 53,311 hours, 24,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FORWARD GIRT BAR HOLDER OUT OF ADJUST.  ADJUSTED HOLDER PER AMM.
